# SDR IPXA2015072391477

- Difficulty date: July 15, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Part number: 22141261171
- Part serial: 1059001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, NR 2 THRUST REVERSER LOWER OTBD TRACK LUG HAS CRACK INDICATION AFTER BEARING REMOVAL.  HOLE AT .687 PERFORMED FINAL REAM OF LUG FOR NEXT ALLOWABLE BEARING.  HOLE SIZE IS .7472, IAW A300-7830-19599-Z.
